Folgen
Jan Prüss
Jan Prüss
Professor of Mathematics, University of Halle, Germany
Bestätigte E-Mail-Adresse bei mathematik.uni-halle.de
Titel
Zitiert von
Zitiert von
Jahr
Evolutionary integral equations and applications
J Prüss
Birkhäuser, 2013
16092013
-Boundedness, Fourier Multipliers and Problems of Elliptic and Parabolic Type
R Denk, M Hieber, J Pruss, J Prüss
American Mathematical Soc. 166 (788), 2003
9922003
On the spectrum of 𝐶₀-semigroups
J Prüss
Transactions of the American Mathematical Society 284 (2), 847-857, 1984
8611984
Heat kernels and maximal L_p-L_p-estimates for parabolic evolution equations
M Hieber, J Prüss
Comm. Partial Differential Equations 22 (No. 9-10), 1647-1669, 1997
319*1997
Moving interfaces and quasilinear parabolic evolution equations
J Prüss, G Simonett
Birkhäuser, 2016
2982016
Optimal L p-L q-estimates for parabolic boundary value problems with inhomogeneous data
R Denk, M Hieber, J Prüss
Mathematische zeitschrift 257 (1), 193-224, 2007
2842007
Maximal regularity for evolution equations in L_p-spaces
J Prüss, D Jan Pruss Halle
2142002
On operators with bounded imaginary powers in Banach spaces
J Prüss, H Sohr
Mathematische Zeitschrift 203 (1), 429-452, 1990
1971990
Polynomial stability of operator semigroups
A Bátkai, KJ Engel, J Prüss, R Schnaubelt
Mathematische Nachrichten 279 (13‐14), 1425-1440, 2006
1622006
Convergence to steady states of solutions of the Cahn–Hilliard and Caginalp equations with dynamic boundary conditions
R Chill, E Fašangová, J Prüss
Mathematische Nachrichten 279 (13‐14), 1448-1462, 2006
1592006
-Theory of the Stokes equation in a half space
W Desch, M Hieber, J Prüss
Journal of Evolution Equations 1 (1), 115-142, 2001
1482001
Analytic solutions for a Stefan problem with Gibbs-Thomson correction
J Escher, J Prüss, G Simonett
Walter de Gruyter GmbH & Co. KG 2003 (563), 1-52, 2003
1422003
An operator-valued transference principle and maximal regularity on vector-valued Lp-spaces
P Clément, J Prüss
Evolution equations and their applications in physical and life sciences, 67-87, 2019
1412019
Chemo-enzymatic epoxidation of unsaturated plant oils
I Hilker, D Bothe, J Prüss, HJ Warnecke
Chemical engineering science 56 (2), 427-432, 2001
1362001
New thoughts on old results of RT Seeley
R Denk, G Dore, M Hieber, J Prüss, A Venni
Mathematische Annalen 328 (4), 545-583, 2004
1292004
Imaginary powers of elliptic second order differential operators in Lp-spaces
J Prüss, H Sohr
Hiroshima Math. J 23 (1), 161-192, 1993
1271993
Solvability and maximal regularity of parabolic evolution equations with coefficients continuous in time
J Prüss, R Schnaubelt
Journal of mathematical analysis and applications 256 (2), 405-430, 2001
1262001
Equilibrium solutions of age-specific population dynamics of several species
J Prüß
Journal of Mathematical Biology 11 (1), 65-84, 1981
1231981
The domain of the Ornstein-Uhlenbeck operator on an -space with invariant measure
G Metafune, J Prüss, A Rhandi, R Schnaubelt
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 1 (2), 471-485, 2002
1162002
Maximal regularity for evolution equations in weighted L_p-spaces
J Prüss, GS Uss
1152003
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20